# SDR SWAA2025071585137

- Difficulty date: June 24, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE OF ACCESS PANEL 651GB LOCATED TRAILING EDGE AT RT WING 2025-390033 <[01]. REPLACED SUPPORT ANGLE OF ACCESS PANEL 651GB LOCATED TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 AND DWG 115A2714 SHEET 6 REV-. MEASURE OF CRACK IS: 1.100?. TOOL USED ELECTRONIC CALIPER P/N: 500-752-20; S/N: B21034763 AND DUE DATE: 17-OCT-25;[02] TASK COMPLETED.
